Optimal Patch Use by a Territorial Forager

Possingham, HP and Houston, AI (1990) Optimal Patch Use by a Territorial Forager. Journal of Theoretical Biology, 145 3: 343-353. doi:10.1016/S0022-5193(05)80114-6

Author Possingham, HP
Houston, AI
Title Optimal Patch Use by a Territorial Forager
Journal name Journal of Theoretical Biology   Check publisher's open access policy
ISSN 0022-5193
Publication date 1990-08-01
Sub-type Article (original research)
DOI 10.1016/S0022-5193(05)80114-6
Open Access Status Not Open Access
Volume 145
Issue 3
Start page 343
End page 353
Total pages 11
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads - Archived
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 9 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 10 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Sat, 10 Sep 2011, 15:04:47 EST by System User